My question is - how would I know that my asthmatic patient has lactic acidosis ? I usually do not send any lab tests on my asthmatic patients.
Sent from my iPhone
> On Jul 6, 2016, at 3:51 PM, Tim Horeczko <[log in to unmask]> wrote:
> Great discussion item!
> Albuterol itself can cause a rise in lactate level:
> The picture can be muddied if there is concomitant infection; also
> albuterol overdose can cause diastolic hypotension...
> I think this is a good reminder for us that not all hyperlactatemia is
> Interested in others' experience -- thanks!
> 2016-07-06 12:52 GMT-07:00 Gill Winnik <[log in to unmask]>:
>> A recent discussion in our group was the management of child in status
>> asthmaticus and continuous albuterol drip who develops lactic acidosis (
>> but is does not have any other obvious signs of sepsis).
>> Can members of the list comment on their experience?
>> Giora Winnik MD
>> For more information, send mail to [log in to unmask] with the
>> message: info PED-EM-L
>> The URL for the PED-EM-L Web Page is:
> For more information, send mail to [log in to unmask] with the message: info PED-EM-L
> The URL for the PED-EM-L Web Page is:
This e-mail, including any attachments is the property of Trinity Health and is intended for the sole use of the intended recipient(s). It may contain information that is privileged and confidential. Any unauthorized review, use, disclosure, or distribution is prohibited. If you are not the intended recipient, please delete this message, and reply to the sender regarding the error in a separate email.
For more information, send mail to [log in to unmask] with the message: info PED-EM-L
The URL for the PED-EM-L Web Page is: